The list of ingredients above is provided for informational purposes only. Always check the actual product label in your possession for the most accurate ingredient information due to product changes or upgrades that may not yet be reflected on our web site.
Acne.org is not associated with this product. All proceeds from links go to charity.
[The prices listed above may change at any time and in some cases do not include shipping.]
Not at all worth the possible benefits. I just went off it this month and if you're taking it I urge you to do the same.
Hoping the moodiness and anxeity go away! Life has enough stress to offer, no one needs the added anxeity. My poor husband! lol
Will try it for the rest of the month. It may not be worth the nice skin.
My acne spots seem to heal more slowly...leaving hyperpigmentation marks even for the tiniest pimple. i never had this problem before...i don't know if this is due to this pill or something else
I lost much weight..i think the pill has contributed to a more sensitive/ irritable stomach
I would recommend this pill for people wanting a bc method and some help with acne. I think after 6-12 months you will see a difference...give it time and don't believe the bad reviews you see here
Bottom line is: every pill/ regimen whatever will react differently on different people. This pill might work wonders for you, but it should be accompanied by a healthier lifestyle choice too (regular exercise, drinking lots of water and green tea, staying away from sugar/processed foods, having a simple cleaning regimine)
I started out decently thin, and no acne on my face at all, occasionally i would get a pimple here and there. My mother today has mentioned how my face is brutal and i need to get off, as well as the weight gain, i won't be on this much longer, i've never had side effects such as this before, alysse was pretty bad with how often i got my period, this one is brutal for everything else
My moods are ok but I HATE what it's doing to my skin. I'm broke out all the time, not just during my cycle but all the time. Once my 4 month trial is up I'm not staying on this pill. Ugh, will I ever find one that works. Tried Triphasil, Loestrin, and Femcon all have side effects I can't live with acne being the most important.
I have been on this pill for about 1.5 years. I could not figure out why I was breaking out so bad and then I started reading these things and realized it must be my pill. My doctor is in love with this pill and when I suggested that I didn't like it, she strongly urged me to continue it because it's good for acne (I didn't have any before I started it!). IT might be good for some people but NOT ME!
I already suffered from pre menstrual migraines on and off but within two weeks of starting on Yasmin I was getting Migraines every week. I had one today and one yesterday complete with disrupted vision (photophobia) so thats it for me, the risks far outweigh the benefits. It's a shame as I haven't experienced any other side effects whilst taking it.
I've been on this for 6 weeks after 4 weeks of Yaz and I am not impressed. The fact that it's birth control doesn't mean a whole lot when it makes you so fat and pimply no one wants to have sex with you anyway (kidding, kind of :P) If the acne hasn't cleared up by the end of this pack, I'm looking into something else
I was really optimistic about trying this...I have had acne issues for about 12 years (since I was 12), and I thought maybe this would help out while at the same time regulating my period (which is why I went on it in the first place). HOWEVER, within several months, my face looked AWFUL. I was so upset, because my skin had been pretty consistently clear...just a little breakout around TOM, and some oilyness. Also, in the past I have only dealt with whiteheads and smaller zits...this gave me huge, angry, red pustules.
I told my dermatologist that I thought it was the yaz my gyno had prescribed; she waved that off, saying yaz was good for skin and that couldn't be the problem.
After I broke out in a horrible, itchy rash over my entire body, I went back to the gyno, who took me off of it. Sure enough, within a month, my skin had markedly improved and was back to normal after about six months.
After dealing with moderate acne for over a year using Levlen BC pill...I finally switched to Yasmin and now have light and manageable acne after 4 months and I hope it will get even better. The improvement was rapid and I felt and looked much better after 2 months. I would recommmend switching to this if you are on a traditional pill and dealing with bad acne - chances are that the problem is hormonal.